# SDR ASAA2014112409739

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,627 hours, 7,241 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL, EXTINGUISHES ON RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK OF BOTH TEMP CONTROLLERS IAW FIM TASK 21-62,  TASK 801 & NO FAULTS FOUND.  ACCOMPLISHED FIM TASK 21-62, TASK 832 AND FOUND TO BE AN INTERMITTENT FAULT.
